# SDR AALA202008069010

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY BEARING HINGE ARM 5 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED THE ELEVATOR HINGE ARM END FITTING IAW AMM 55-16-42-000-001-A.
